Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 238, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 24, 2013, 1:34 AM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2013, 1:34 AM CDT (06:34 UTC)
- Expired
- Jul 24, 2013, 2:30 AM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 20 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 1:40 AM CDT | TSTM WND DMG | Spiro, OK | LARGE TREE DOWN. NUMEROUS LARGE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 12:44 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2629 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
759
WUUS54 KTSA 240634
SVRTSA
ARC033-131-OKC079-135-240730-
/O.NEW.KTSA.SV.W.0238.130724T0634Z-130724T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
134 AM CDT WED JUL 24 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
* UNTIL 230 AM CDT
* AT 128 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF SHORT TO 3 MILES SOUTHEAST OF
MULDROW TO 6 MILES WEST OF SPIRO...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ROLAND...SPIRO...PANAMA...MOFFETT...ARKOMA...POCOLA...FORT SMITH...
BONANZA...FORT SMITH REGIONAL AIRPORT...CAMERON...VAN BUREN...
HACKETT...JENNY LIND...BARLING...EXCELSIOR...GREENWOOD...MIDLAND...
BURNVILLE...HARTFORD...LAVACA...HUNTINGTON...BLOOMER AND MANSFIELD.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 313 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3507 9421 3507 9423 3504 9422 3495 9426
3494 9435 3495 9436 3494 9439 3494 9441
3492 9444 3485 9444 3525 9480 3564 9460
3564 9457 3535 9408
TIME...MOT...LOC 0634Z 301DEG 30KT 3552 9453 3534 9452
3523 9467
$$3 follow-up statements
863
WWUS54 KTSA 240646
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
146 AM CDT WED JUL 24 2013
ARC033-131-OKC079-135-240730-
/O.CON.KTSA.SV.W.0238.000000T0000Z-130724T0730Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
146 AM CDT WED JUL 24 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EASTERN SEQUOYAH...NORTHEASTERN LE FLORE...SEBASTIAN AND SOUTHWESTERN
CRAWFORD COUNTIES...
AT 142 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHORT TO ARKOMA TO SHADY POINT...MOVING SOUTHEAST AT
35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DORA...
MILL CREEK...POCOLA...CAMERON...BONANZA...FORT SMITH...ROCK ISLAND...
RYE HILL...JENSON...FORT SMITH REGIONAL AIRPORT...HACKETT...VAN
BUREN...JENNY LIND...FURRY...SHIBLEY...BARLING...EXCELSIOR...
GREENWOOD...MIDLAND...KIBLER...CENTRAL CITY...WITCHERVILLE...
HARTFORD...ARKOLA...BURNVILLE...PATTERSON...HUNTINGTON...DAYTON...
MANSFIELD...CROSSROADS...LAVACA...BLOOMER...LIBERTY AND URSULA.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 313 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3507 9421 3507 9423 3504 9422 3495 9426
3494 9435 3495 9436 3494 9439 3494 9441
3492 9444 3485 9444 3525 9480 3564 9460
3564 9457 3535 9408
TIME...MOT...LOC 0646Z 302DEG 29KT 3549 9447 3531 9444
3511 9464
$$152
WWUS54 KTSA 240654 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT WED JUL 24 2013
ARC033-OKC135-240705-
/O.CAN.KTSA.SV.W.0238.000000T0000Z-130724T0730Z/
CRAWFORD AR-SEQUOYAH OK-
154 AM CDT WED JUL 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH AND
SOUTHWESTERN CRAWFORD COUNTIES IS CANCELLED...
LAT...LON 3508 9420 3507 9423 3504 9422 3495 9426
3494 9435 3495 9436 3492 9444 3486 9444
3514 9468 3538 9435 3535 9430 3536 9427
3527 9411
TIME...MOT...LOC 0655Z 302DEG 29KT 3527 9437 3507 9457
$$
ARC131-OKC079-240730-
/O.CON.KTSA.SV.W.0238.000000T0000Z-130724T0730Z/
SEBASTIAN AR-LE FLORE OK-
154 AM CDT WED JUL 24 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHEASTERN LE FLORE AND SEBASTIAN COUNTIES...
AT 151 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RYE HILL TO SHADY POINT...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BARLING...
HACKETT...JENNY LIND...CENTRAL CITY...EXCELSIOR...GREENWOOD...
MIDLAND...WITCHERVILLE...HARTFORD...ARKOLA...BURNVILLE...PATTERSON...
HUNTINGTON...DAYTON...MANSFIELD...CROSSROADS AND LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3508 9420 3507 9423 3504 9422 3495 9426
3494 9435 3495 9436 3492 9444 3486 9444
3514 9468 3538 9435 3535 9430 3536 9427
3527 9411
TIME...MOT...LOC 0655Z 302DEG 29KT 3527 9437 3507 9457
$$444
WWUS54 KTSA 240705
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 AM CDT WED JUL 24 2013
ARC131-OKC079-240715-
/O.CAN.KTSA.SV.W.0238.000000T0000Z-130724T0730Z/
SEBASTIAN AR-LE FLORE OK-
205 AM CDT WED JUL 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE AND
SEBASTIAN COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
LAT...LON 3508 9420 3507 9423 3504 9422 3495 9426
3494 9435 3495 9436 3492 9444 3486 9444
3514 9468 3538 9435 3535 9430 3536 9427
3527 9411
TIME...MOT...LOC 0705Z 180DEG 0KT 3520 9466 3517 9435
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 12:31 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 24, 12:31 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1231 AM CDT WED JUL 24 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. NEEDLESS TO SAY THUNDERSTORMS WILL BE MAIN CONCERN AT AREA TAFS THROUGH THE NIGHT WITH CONDITIONS IMPROVING TOWARD SUNRISE AND INTO WEDNESDAY MORNING. VFR CONDITIONS EXPECTED MUCH OF WEDNESDAY. && .PREV DISCUSSION... /ISSUED 919 PM CDT TUE JUL 23 2013/ DISCUSSION... EVOLVING COMPLEX OF STORMS ACROSS KANSAS IS BEGINNING TO ACCELERATE SOUTH SOUTHEAST. AT THE SAME TIME...STORMS OVER ARKANSAS CONTINUE TO BECOME MORE WIDESPREAD WITH CONTINUED DEVELOPMENT ON THE WESTERN END INTO EASTERN OKLAHOMA. IT APPEARS THESE TWO AREAS ARE TRYING TO MERGE AND THE RESULT LOOKS TO BE A LARGE MCS THAT WILL AFFECT MUCH OF THE FORECAST AREA OVERNIGHT. SEVERE STORMS WILL REMAIN LIKELY WITH INITIALLY LARGE HAIL AND DAMAGING WINDS TRANSITIONING TO MAINLY A DAMAGING WIND THREAT. LOCALLY HEAVY RAINFALL AMOUNTS MAY ALSO RESULT IN SOME LOCALIZED FLOODING. HAVE RAISED POPS AND LOWERED TEMPERATURES OVERNIGHT BASED ON THE ABOVE SCENARIO. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...10
Hazardous weather outlook, Jul 23, 10:45 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT TUE JUL 23 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1045 PM CDT TUE JUL 23 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A LARGE AND DAMAGING THUNDERSTORM COMPLEX WILL SWEEP ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. THESE STORMS
WILL LIKELY BE SEVERE WITH WIDESPREAD DAMAGING WINDS...SOME
SIGNIFICANT...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. IN ADDITION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS EAST CENTRAL
OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF THE MAIN CONVECTIVE LINE.
VERY HEAVY RAINFALL AND LOCALLY DAMAGING WINDS WILL BE LIKELY
IN THE STRONGER STORMS WITH THE THREAT FOR FLASH FLOODING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING WEDNESDAY...AND MAY PERSIST
THROUGH MUCH OF THE MORNING HOURS. THE SEVERE WEATHER POTENTIAL
WILL BE LIMITED DURING THIS TIMEFRAME. STORMS MAY ALSO DEVELOP
LATER IN THE DAY ALONG THE RESIDUAL OUTFLOW BOUNDARY. WHILE
TEMPERATURES WILL BE SLIGHTLY COOLER... HIGH HUMIDITY LEVELS WILL
MAINTAIN HEAT INDEX VALUES AROUND 100 DEGREES FOR MUCH OF THE
AREA.
ANOTHER STRONG THUNDERSTORM COMPLEX IS LIKELY TO MOVE INTO
THE REGION LATE THURSDAY THROUGH FRIDAY. SEVERE WEATHER
AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THIS
STORM COMPLEX. COOLER TEMPERATURES AND ISOLATED THUNDERSTORMS
ARE IN THE FORECAST FOR MUCH OF THE WEEKEND INTO EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jul 24, 12:06 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND GST 12 S TULSA 35.96N 95.92W
07/23/2013 M60 MPH TULSA OK AMATEUR RADIO
MEASURED WIND GUST OF 60 MPH AT 121ST AND PEORIA.
&&
JDSLocal storm report, Jul 24, 12:13 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM TSTM WND GST 4 W HECTORVILLE 35.84N 96.00W
07/24/2013 M66 MPH OKMULGEE OK MESONET
MEASURED THUNDERSTORM WIND OF 66 MPH AT THE HECTORVILLE
MESONET.
&&
JDSLocal storm report, Jul 24, 12:21 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND GST TULSA 36.13N 95.92W
07/23/2013 E75 MPH TULSA OK PUBLIC
ESTIMATED WINDS TO 75 MPH. TREES SNAPPED, ROOF DAMAGE
FROM TREE FALLING ONTO HOME.
&&
JDSLocal storm report, Jul 24, 12:30 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD MIAMI 36.87N 94.88W
07/24/2013 OTTAWA OK EMERGENCY MNGR
REPORT OF STREET FLOODING ACROSS TOWN OF MIAMI.
&&
JDSLocal storm report, Jul 24, 12:54 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1254 AM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND GST EUFAULA 35.29N 95.58W
07/24/2013 E76 MPH MCINTOSH OK EMERGENCY MNGR
ESTIMATED WIND GUST TO 76 MPH AT COURTHOUSE IN EUFAULA.
CITY WITHOUT POWER.
&&
JDSLocal storm report, Jul 24, 12:56 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND GST EUFAULA 35.29N 95.58W
07/24/2013 E77 MPH MCINTOSH OK EMERGENCY MNGR
SUSTAINED WIND OF 54 MPH WITH GUST TO 77 MPH AT THE
COURTHOUSE IN EUFAULA.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:47 PM CDT | Special Weather Statement | TSA | Madison | 28 min |
| Jul 23, 7:53 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 37 min |
| Jul 23, 8:13 PM CDT | Special Weather Statement | TSA | Franklin | 32 min |
| Jul 23, 8:32 PM CDT | Special Weather Statement | TSA | Franklin | 43 min |
| Jul 23, 8:35 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 40 min |
| Jul 23, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 49 min |
| Jul 23, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 42 min |
| Jul 23, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 36 min |
| Jul 23, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 58 min |
| Jul 24, 3:30 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 52 hr |
| Jul 23, 7:00 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| Jul 23, 7:21 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Jul 23, 9:06 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Jul 23, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| Jul 23, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 34 min |
| Jul 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 48 min |
| Jul 23, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 62 min |
| Jul 23, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Nowata and 5 more | 58 min |
| Jul 23, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 56 min |
| Jul 23, 11:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Wagoner | 43 min |
| Jul 23, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more | 34 min |
| Jul 23, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Pawnee, Tulsa | 30 min |
| Jul 23, 11:51 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 54 min |
| Jul 24, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Creek, McIntosh, Mayes, Muskogee and 4 more | 52 min |
| Jul 24, 12:15 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 105 min |
| Jul 24, 12:19 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner | 26 min |
| Jul 24, 12:27 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Wagoner | 6 hr |
| Jul 24, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 6 more | 67 min |
| Jul 24, 12:46 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 44 min |
| Jul 24, 12:46 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 44 min |
| Jul 24, 12:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 6 hr |
| Jul 24, 1:01 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 6 hr |
| Jul 24, 1:06 AM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 24 min |
| Jul 24, 1:31 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 59 min |
| Jul 24, 1:46 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee | 44 min |
| Jul 24, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Jul 24, 6:54 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 3 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.